Yeah I was thinking that's why you weren't feeling good when I read that. I didn't mean to suggest that you should do it in a month ... I was just trying to say that I took my time. :) you are doing great!!!
just my opinion but sometimes you don't feel the drop at first and then with a little time you do. the withdrawals generally kick in at least a little with each drop, so I wouldn't push it. when i tapered i did it over a month-long period. i was coming off a large quantity of hydrocodone and other opiates, using for over ten years. slow and stead...
hey ike. everything you're saying sounds like a very normal reaction to a very serious challenge. i know you have what it takes to meet this challenge! you're a fighter and we will be right here fighting with you. i like what vicki said. do what you need to do to take good care of yourself.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.